PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 3 | 255-262
Tytuł artykułu

The Oka-Weil theorem in topological vector spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that a sequentially complete topological vector space X with a compact Schauder basis has WSPAP (see Definition 2) if and only if X has a pseudo-homogeneous norm bounded on every compact subset of X.
Słowa kluczowe
Rocznik
Tom
54
Numer
3
Strony
255-262
Opis fizyczny
Daty
wydano
1991
otrzymano
1988-11-05
poprawiono
1989-08-03
Twórcy
autor
  • Department of Mathematics, Pedagogical Institute 1, Hanoi, Vietnam
Bibliografia
  • [1] R. M. Aron and M. Schottenloher, Compact holomorphic mappings on Banach spaces and the approximation property, J. Funct. Anal. 21 (1976), 7-30.
  • [2] A. Bayoumi, The Levi problem and the radius of convergence of holomorphic functions on metric vector spaces, in: Lecture Notes in Math. 834, Springer, 1981, 9-32.
  • [3] A. Bayoumi, Bounding subsets of some metric vector spaces, Ark. Mat. 18 (1980), 13-17.
  • [4] A. Martineau, Sur une propriété caractéristique d'un produit de droites, Arch. Math. (Basel) 11 (1960), 423-426.
  • [5] C. Matyszczyk, Approximation of analytic and continuous mappings by polynomials in Fréchet spaces, Studia Math. 60 (1977), 223-238.
  • [6] P. L. Noverraz, Pseudo-convexité, Convexité Polynomiale et Domaines d'Holomorphie en Dimension Infinie, North-Holland Math. Stud. 3, Amsterdam 1973.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv54z3p255bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.